Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding in the lungs, chemo and radiation therapy, coumadin, treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 11 Questions
My mother in law is experiencing bleeding in her lungs due to lung cancer treatments that involve both chemo and radiation. She is taking coumadin because of her heart valve operation from years ago. The doctors don't seem to know what to do and we are becoming increasingly worried.
Posted Thu, 12 Apr 2012 in Lung Cancer
Answered by Dr. Anil Thakwani 9 hours later

From the history I could comment that it could probably be a stage3/ 4 disease .

But before coming to any conclusion I would like to see the ct scan report biopsy/fnac report .

You can send the scanned reports to YYYY@YYYY ,after having a look will try to give a better opinion on the same.

Anticipating your response,


Dr. Anil Thakwani
Clinical Oncologist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor